Ukrainian Mathematical Journal

, Volume 53, Issue 3, pp 407–426 | Cite as

On the Exponential Dichotomy on \(\mathbb{R}\) of Linear Differential Equations in \(\mathbb{R}^n\)

  • A. M. Samoilenko


We present new results on the exponential dichotomy on the entire axis of linear differential equations in \(\mathbb{R}^n\).


Differential Equation Linear Differential Equation Exponential Dichotomy Entire Axis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1970).Google Scholar
  2. 2.
    A. D. Maizel', “On the stability of solutions of systems of differential equations,” Tr. Ural. Politekhn. Univ., Ser. Mat. 51, 20–50 (1954).Google Scholar
  3. 3.
    J. L. Massera and J. J. Schäffer, Linear Differential Equations and Function Spaces Academic Press, New York (1966).Google Scholar
  4. 4.
    V. L. Kulik, Dichotomy of Linear Differential Equations and Alternating Lyapunov Functions [in Russian], Doctoral-Degree Thesis (Physics and Mathematics), Kiev (1988).Google Scholar
  5. 5.
    V. A. Pliss, “Bounded solutions of inhomogeneous linear systems of differential equations,” in: Problems of the Asymptotic Theory of Nonlinear Oscillations [in Russian], Naukova Dumka, Kiev (1977), pp. 168–173.Google Scholar
  6. 6.
    Yu. A. Mitropol'skii, A. M. Samoilenko, and V. L. Kulik, Investigation of the Dichotomy of Linear Systems of Differential Equations Using the Lyapunov Functions [in Russian], Naukova Dumka, Kiev (1990).Google Scholar
  7. 7.
    S. A. Chaplygin, A New Method for Approximate Integration of Differential Equations [in Russian], Fizmatgiz, Moscow-Leningrad (1950).Google Scholar
  8. 8.
    O. Perron, “Die Ordnungszahlen linear Differentialgleichungssysteme,” Math. Z. 31, 748–766 (1930).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • A. M. Samoilenko
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations